Flarin 200mg Soft Capsules – 30 Capsules

Flarin 200mg Soft Capsules – 30 Capsules

£11.94 incl.VAT

Found this product at a lower price?Compare

Share this product

Flarin is the first and only over-the-counter (OTC) lipid formulated ibuprofen which helps relieve flaring joint pain and inflammation.

Flarin’s lipid formulation helps shield the stomach from damage2. It has been clinically proven to be as effective as prescription strength ibuprofen (2400 mg) at reducing pain1.

No other Ibuprofen has been proven to be more effective for joint pain1.

Flarin is different from normal ibuprofen due to its patented lipid formulation.

Our complex manufacturing process heats lipids and ibuprofen together to create a unique patented formulation called Flarin.

Lipids are absorbed in the small intestine and used in other medicines to aid absorption. Flarin’s anti-inflammatory ingredient, ibuprofen, is dissolved in lipids and is designed to help shield the stomach from damage.2

It doesn’t matter if you’re young or old, joint pain can happen to anybody at any time and can make even the most simple daily tasks, like driving or going up the stairs, difficult.

Swallow the capsules whole with water. Do not chew.

Adults, the elderly and children over 12 years: Take one or two capsules (200 mg – 400 mg), up to three times a day as required. Leave at least 4 hours between doses and do not take more than 1200 mg (6 capsules) in any 24 hour period. This medicine is intended for short-term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms.

If you over 18 years of age, do not take this medicine for longer than 10 days unless your doctor tells you to. If you are aged between 12 and 18 years and this medicinal product is required for more than 3 days, or if symptoms worsen you should contact your doctor. If symptoms persist or worsen consult your doctor, who may instruct you to continue taking the medicine.

Not suitable for children under 12 years. If you take more Flarin 200 mg Soft Capsules than you should: If you have taken more Flarin 200 mg Soft Capsules than you should, or if children have taken the medicine by accident always contact a doctor or nearest hospital to get an opinion of the risk and advice on action to be taken.

Do not take these capsules if you:

  • Are allergic to ibuprofen or any of the other ingredients of this product, aspirin or other related painkillers
  • Have had a worsening of asthma, allergic rash or itchy, runny nose when taking similar medicines
  • Have (or have had) two or more episodes of a stomach ulcer, perforation or bleeding
  • Ever had stomach bleeding or a perforation due to NSAIDs
  • Are already taking other drugs that belong to the NSAIDs group
  • Are taking aspirin at doses of above 75 mg daily
  • Are in the last 3 months of pregnancy
  • Suffer from severe heart, liver or kidney disease

Please see your doctor or pharmacist before taking this medicine if you:

  • Are elderly, as you may be more likely to suffer from side effects have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
  • Are allergic to any other painkiller
  • Suffer from systemic lupus erythematosus (a chronic rheumatic disease)
  • Suffer from an allergy
  • Suffer from inflammation of the intestines (ulcerative colitis, Crohn’s disease)
  • Are on low dose aspirin (up to 75 mg daily)
  • Are a smoker
  • Are in the first 6 months of pregnancy
  • Are 12-18 years old and have not been drinking fluids or have lost fluids due to continuous vomiting or diarrhoea, as there is a risk of kidney damage
  • If symptoms persist or worsen, consult your doctor

Active ingredients: 200mg Ibuprofen.

Other ingredients: Brilliant Blue (E133), Allura Red (E129), Sorbitol, Hard Fat, Glycerol Monolinoleate.

Dyl i

Rated 2 out of 5
August 30, 2022

Hello,

Would you like to instantly boost sales for your weight loss products or supplements business?

We can help! We offer targeted and fresh email lists of consumers with interest in products

you’re selling. Our email lists are compiled from online surveys, this is why they have a high

conversion rate even when outreach is done manually.

To see this and other category offerings please go to https://webworx247.com/email-lists/.

Best Regards,

William Tatum

WebWorx Media Inc.

If you received this email in error and would like to unsubscribe click the link below:

https://webworx247.com/opt-out/?customer_domain=just-pharmacy.co.uk

William Tatum

Hi

Rated 5 out of 5
May 23, 2021

Please find attached prescription

Keren

Product features

Flarin is the first and only over-the-counter (OTC) lipid formulated ibuprofen which helps relieve flaring joint pain and inflammation.

Flarin’s lipid formulation helps shield the stomach from damage2. It has been clinically proven to be as effective as prescription strength ibuprofen (2400 mg) at reducing pain1.

No other Ibuprofen has been proven to be more effective for joint pain1.

Flarin is different from normal ibuprofen due to its patented lipid formulation.

Our complex manufacturing process heats lipids and ibuprofen together to create a unique patented formulation called Flarin.

Lipids are absorbed in the small intestine and used in other medicines to aid absorption. Flarin’s anti-inflammatory ingredient, ibuprofen, is dissolved in lipids and is designed to help shield the stomach from damage.2

It doesn’t matter if you’re young or old, joint pain can happen to anybody at any time and can make even the most simple daily tasks, like driving or going up the stairs, difficult.

Instructions for use

Swallow the capsules whole with water. Do not chew.

Adults, the elderly and children over 12 years: Take one or two capsules (200 mg – 400 mg), up to three times a day as required. Leave at least 4 hours between doses and do not take more than 1200 mg (6 capsules) in any 24 hour period. This medicine is intended for short-term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms.

If you over 18 years of age, do not take this medicine for longer than 10 days unless your doctor tells you to. If you are aged between 12 and 18 years and this medicinal product is required for more than 3 days, or if symptoms worsen you should contact your doctor. If symptoms persist or worsen consult your doctor, who may instruct you to continue taking the medicine.

Not suitable for children under 12 years. If you take more Flarin 200 mg Soft Capsules than you should: If you have taken more Flarin 200 mg Soft Capsules than you should, or if children have taken the medicine by accident always contact a doctor or nearest hospital to get an opinion of the risk and advice on action to be taken.

Warning and cautions

Do not take these capsules if you:

  • Are allergic to ibuprofen or any of the other ingredients of this product, aspirin or other related painkillers
  • Have had a worsening of asthma, allergic rash or itchy, runny nose when taking similar medicines
  • Have (or have had) two or more episodes of a stomach ulcer, perforation or bleeding
  • Ever had stomach bleeding or a perforation due to NSAIDs
  • Are already taking other drugs that belong to the NSAIDs group
  • Are taking aspirin at doses of above 75 mg daily
  • Are in the last 3 months of pregnancy
  • Suffer from severe heart, liver or kidney disease

Please see your doctor or pharmacist before taking this medicine if you:

  • Are elderly, as you may be more likely to suffer from side effects have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
  • Are allergic to any other painkiller
  • Suffer from systemic lupus erythematosus (a chronic rheumatic disease)
  • Suffer from an allergy
  • Suffer from inflammation of the intestines (ulcerative colitis, Crohn’s disease)
  • Are on low dose aspirin (up to 75 mg daily)
  • Are a smoker
  • Are in the first 6 months of pregnancy
  • Are 12-18 years old and have not been drinking fluids or have lost fluids due to continuous vomiting or diarrhoea, as there is a risk of kidney damage
  • If symptoms persist or worsen, consult your doctor

Ingredients

Active ingredients: 200mg Ibuprofen.

Other ingredients: Brilliant Blue (E133), Allura Red (E129), Sorbitol, Hard Fat, Glycerol Monolinoleate.

Product Reviews

Dyl i

Rated 2 out of 5
August 30, 2022

Hello,

Would you like to instantly boost sales for your weight loss products or supplements business?

We can help! We offer targeted and fresh email lists of consumers with interest in products

you’re selling. Our email lists are compiled from online surveys, this is why they have a high

conversion rate even when outreach is done manually.

To see this and other category offerings please go to https://webworx247.com/email-lists/.

Best Regards,

William Tatum

WebWorx Media Inc.

If you received this email in error and would like to unsubscribe click the link below:

https://webworx247.com/opt-out/?customer_domain=just-pharmacy.co.uk

William Tatum

Hi

Rated 5 out of 5
May 23, 2021

Please find attached prescription

Keren
0